# SDR 96ZZZX5640

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2489P
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A1003
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 486440
- Condition: Failed
- Location: Eng Oil Press
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSDUCER APPEARS TO HAVE GROUNDED ITSELF INTERNALLY CAUSING AN INDICATION OF NO OIL PRESSURE WHILE IN-FLIGHT.
